Joint asymptotic distribution of marginal quantiles and quantile functions in samples from a multivariate population

G. Jogesh Babu, C. Radhakrishna Rao

Research output: Contribution to journalArticle

39 Scopus citations

Abstract

The joint asymptotic distributions of the marginal quantiles and quantile functions in samples from a p-variate population are derived. Of particular interest is the joint asymptotic distribution of the marginal sample medians, on the basis of which tests of significance for population medians are developed. Methods of estimating unknown nuisance parameters are discussed. The approach is completely nonparametric.

Original languageEnglish (US)
Pages (from-to)15-23
Number of pages9
JournalJournal of Multivariate Analysis
Volume27
Issue number1
DOIs
StatePublished - Oct 1988

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Joint asymptotic distribution of marginal quantiles and quantile functions in samples from a multivariate population'. Together they form a unique fingerprint.

  • Cite this